# SDR P5CA2021080600280

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328913
- Part serial: 880217
- Condition: No Test
- Location: Nr 1 Eng Hpc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG HPC HEALTH CHECK TEST FAIL( IAW AMM 36-11-08-004-006-007 REV 132 AND AMM 36-11-08-404-014-007 REV 132, REMOVED AND REPLACED #1 ENG HPC WITH NEW PARTS. IAW AMM 71-00-00-795-228-H03 #1 ENG HPC DRY MOTOR LEAK TEST RESULT. CONDITION CHECK SATISFACTORY AND NO LEAK FOUND )
